# SDR VNAA2025030611101

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 30,038 hours, 23,404 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GROUND COMMUNICATIONS PANEL LEFT OPEN / REMOVED REMAINDER OF HINGE AND REPLACED DOOR ASSY IAW CRJ700 AMM 52-45-31-000/400-801-A01.
